6 doctors weighed in:

Help, i've had local anesthetic and i feel sick. Is this normal?

6 doctors weighed in
Dr. Gary Roach
Anesthesiology
3 doctors agree

In brief: Not from anesthesia

It is highly unusual to feel sick after local anesthesia.
If you are taking pain medications, they are a more likely cause.

In brief: Not from anesthesia

It is highly unusual to feel sick after local anesthesia.
If you are taking pain medications, they are a more likely cause.
Dr. Gary Roach
Dr. Gary Roach
Thank
Dr. Lewis Margolis
Anesthesiology
1 doctor agrees

In brief: Local anesthetics

Local anesthetics are usually injected under the skin or applied topically.
They are picked up in the bloodstream and metabolized quickly. The most common side effect is probably a fast heart rate or palpitations due to Epinephrine added to prolong the duration of the anesthetic, but this is fleeting. If you do not feel well after a procedure, contact your physician.

In brief: Local anesthetics

Local anesthetics are usually injected under the skin or applied topically.
They are picked up in the bloodstream and metabolized quickly. The most common side effect is probably a fast heart rate or palpitations due to Epinephrine added to prolong the duration of the anesthetic, but this is fleeting. If you do not feel well after a procedure, contact your physician.
Dr. Lewis Margolis
Dr. Lewis Margolis
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors